The Annals of Mathematical Statistics

Generalized Least Squares Estimators for Randomized Fractional Replication Designs

S. Zacks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 2 (1964), 696-704.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703566

Digital Object Identifier
doi:10.1214/aoms/1177703566

Mathematical Reviews number (MathSciNet)
MR162341

Zentralblatt MATH identifier
0126.35506

JSTOR
links.jstor.org

Citation

Zacks, S. Generalized Least Squares Estimators for Randomized Fractional Replication Designs. Ann. Math. Statist. 35 (1964), no. 2, 696--704. doi:10.1214/aoms/1177703566. https://projecteuclid.org/euclid.aoms/1177703566


Export citation